# SDR UPS203357

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON CREASE BEAM AT FASTENER HOLES, BS 304 TO 344, RBL 58, WL 208 UPPER AND LOWER.  INSTALLED FABRICATED PARTS IAW SRM 51-40-3.
